Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal operators on spaces of homogeneous type


Authors: Gladis Pradolini and Oscar Salinas
Journal: Proc. Amer. Math. Soc. 132 (2004), 435-441
MSC (2000): Primary 42B25
Published electronically: June 30, 2003
MathSciNet review: 2022366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We avoid the assumption given in the work of C. Pérez and R. Wheeden (2001) to prove boundedness properties of certain maximal functions in a general setting of the spaces of homogeneous type with infinite measure. In addition, an example shows that the result can be false if the space has finite measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Gladis Pradolini
Affiliation: Department of Mathematics, Universidad Nacional del Litoral, Instituto de Mate- mática Aplicada del Litoral (IMAL), Güemes 3450, 3000 Santa Fe, Argentina
Email: gprado@math.unl.edu.ar

Oscar Salinas
Affiliation: Department of Mathematics, Universidad Nacional del Litoral, Instituto de Mate- mática Aplicada del Litoral (IMAL), Güemes 3450, 3000 Santa Fe, Argentina
Email: salinas@ceride.gov.ar

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07079-5
PII: S 0002-9939(03)07079-5
Keywords: Maximal operator, spaces of homogeneous type
Received by editor(s): July 29, 2002
Received by editor(s) in revised form: September 30, 2002
Published electronically: June 30, 2003
Additional Notes: The authors were supported by Consejo Nacional de Investigaciones Científicas y Técnicas de la República Argentina and Universidad Nacional del Litoral
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society